MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 8300AB21
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 21mm 8300ab intuity valve was placed under evaluation for valve-in-valve intervention after an implant duration of six (6) years, two (2) months due to unknown reasons.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b1, b2, b4, b5, g3, g6, h2, h6.
 
Event or Problem Description
It was reported that a patient with a 21mm 8300ab intuity valve underwent valve-in-valve intervention after an implant duration of six (6) years, three (3) months due to aortic stenosis and regurgitation.The tavr procedure was performed with a 23mm non-edwards transcatheter valve.The patient left the procedure in stable condition.
 
Additional Manufacturer Narrative
The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient and/or procedural factors likely caused or contributed.

Brand Name
EDWARDS INTUITY ELITE VALVE SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key20453018
Report Number2015691-2024-07842
Device Sequence Number20963448
Product Code LWR
UDI-Device Identifier00690103194487
UDI-Public(01)00690103194487(17)211108
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/08/2021
Device Model Number8300AB21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/14/2024
11/25/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/08/2024
11/28/2024
Date Device Manufactured11/09/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Life Threatening; Hospitalization;
Patient Age75 YR
Patient SexFemale